# SDR FDEA202204231032

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING  LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 667 FOUND CRACK LEFT HAND WING LEADING EDGE CAVITY CRACKED DOUBLER AT STATION XOS = 667 REMOVED   AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED   FABRICATED DOUBLER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
